# SDR CA071217005

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,398 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D100
- Condition: Frozen
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL DURING DESCENT. FLAPS WOULD NOT EXTEND WHEN SELECTED, FLAP 0 APPROACH AND LANDING CONDUCTED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  FAULT CODES SENT TO TECH OPS, AIRCRAFT WILL BE FERRIED WHEN CREW AVAILABLE. FAULT CODES ARE AS FOLLOWS: EVENT 1 FLIGHT LEG 4555  JAM/ LT BPSU/ PDU DIFFERENTIAL/ 5 1B/ 5 2B/ 9 1A/ 9 2A/ 17 1A/ 17 2A/ 25 BC. EVENT 2 FLIGHT LEG 4555 JAM/ ADC SIGNALS/ LH BPSU FAIL/ 5 2B. FAULT INDICATION IS POINTING A FREEZE EVENT. MORE INFORMATION WILL BE ADDED AS SOON AS BECOME AVAILABLE. (TC NR 20071217005)
